# SDR AALA202105289023

- Difficulty date: May 20, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,727 hours, 23,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY M1695 MISSING TEST BUTTON. REPLACED EMERGENCY BATTERY CHARGER IAW B737-NG AMM 33-51-06, OPS CHECK GOOD.
